# SDR IC6R298

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag ATP
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 899927930
- Condition: Failed
- Location: Cockpit
- Component: 899926930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION BOX HAS 18 EACH OF SWITCH P/N 8-9992-693-0.  SWITCH HAS HIGH FAILURE RATE.  FAILURES RESULT IN NOISY AUDIO, LOW VOLUME, OR INOPERATIVE SWITCH FOR AUDIO SELECTION.  NEARLY 75 P ERCENT OF STATION BOX REPAIRS REQUIRE REPLACMENT OF AT LEAST ONE SWITCH. NO ALTERNATE AVAILABLE.  UFS ONLY CARRIER IN USA OPERATING THIS AIRCRAFT.
